Skip to Main content Skip to Navigation
Journal articles

Stability and analytic expansions of local solutions of systems of quadratic BSDEs with applications to a price impact model

Abstract : We obtain stability estimates and derive analytic expansions for local solutions of multi-dimensional quadratic BSDEs. We apply these results to a financial model where the prices of risky assets are quoted by a representative dealer in such a way that it is optimal to meet an exogenous demand. We show that the prices are stable under the demand process and derive their analytic expansions for small risk aversion coefficients of the dealer.
Complete list of metadatas

Cited literature [20 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01181147
Contributor : Sergio Pulido <>
Submitted on : Friday, October 28, 2016 - 5:21:50 PM
Last modification on : Tuesday, March 17, 2020 - 3:02:41 AM

File

BSDE-Stability-PriceImpact.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01181147, version 3
  • ARXIV : 1410.6144

Citation

Dmitry Kramkov, Sergio Pulido. Stability and analytic expansions of local solutions of systems of quadratic BSDEs with applications to a price impact model. SIAM Journal on Financial Mathematics, Society for Industrial and Applied Mathematics 2016, 7 (1), pp.567-587. ⟨hal-01181147v3⟩

Share

Metrics

Record views

382

Files downloads

340